| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 13-16


A. Mansour, S. Bouzenada
      On norm estimate of comutator between subnormal operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 601-606.

A. Abdeldaim, M. Yakout
      On Wendroff's inequality and applications
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 607-616.

Vu Van Khuong
      Qualitative properties for a fourth-order rational difference equation (II)
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 617-629.

M. Lellis Thivagar, N. Mariappan
      On weak separation axioms associated with (1,2)*-Sg-closed sets
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 631-644.

Y. Niwongsa, B. Panyanak
      Noor iterations for asymptotically nonexpansive mappings in CAT(0) spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 645-656.

S. Prakash, S. D. Singh
      Tensors of the type (0,4) on an almost unified para-norden contact metric manifold
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 657-670.

M. El-Shahed, F. M. Al-Askar
      On the existence of positive solutions for a boundary value problem of fractional order
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 671-678.

A. S. Barham, T. O. Salim
      Integral means inequalities for fractional derivatives in a class of univalent functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 679-686.

J. O. Bonyo, J. O. Agure
      Norm of a derivation and hyponormal operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 687-693.

J. O. Bonyo, J. O. Agure
      Norms of inner derivations on norm ideals
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 695-701.

C. Ganesan
      Weighted ultra distributions and boehmians
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 703-712.

H. Haghshenas, M. R. Farmani
      Proximinal and Cebysev sets in normed linear spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 713-720.

Xianjiu Huang, Chuanxi Zhu, Xi Wen
      A common fixed point theorem in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 721-726.

J. O. Agure, P. O. Oleche
      On numerical and centre values range
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 727-736.

P. O. Oleche, J. O. Agure
      A functional calculus for (\alpha,\alphs + 1) - type R operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 737-760.

S. S. Shukla, M. K. Shukla
      On \phi-symmetric para-Sasakian manifolds
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 761-769.

T. Ram Reddy, R. B. Sharma
      Coefficient inequalities for certain subclasses of analytic functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 771-784.

B. B. Waphare
      On product of pseudo-differential type operators involving Hankel type convolution
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 13-16, 785-795.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |